Bleeding After Appendectomy And Chest Tightness?
t night.. I’m vella agustin.. 1 week ago I had an appendectomy.. After the surgery, my chest feels tight, isn’t it.. And it’s been 1 day since I’ve been bleeding from miss v, isn’t it dangerous, isn’t it.. Thank you rnGood night..
Thank you for asking HealthReplies.com.
Need to clarify are there any medications that you are currently taking post-surgery? So, does bleeding from your vagina occur in your menstrual schedule?
After appendicitis surgery, doctors will generally prescribe several types of drugs to relieve pain and also minimize the risk of infection. These drugs are usually in the form of analgesics and antibiotics. Consumption of this drug in some sensitive people can trigger an increase in stomach acid, causing chest discomfort, can be tight, sore, hot, lumpy, painful, nauseated, and so on.
In addition to the side effects of the medicine, the shortness of breath you experience may also occur due to other causes, such as bronchial asthma, bronchitis, gastritis, GERD (gastroesophageal reflux disease), congestive heart failure, and so on.
Meanwhile, blood coming out of the vagina can also be normal. As long as this isn't accompanied by pain and it's on your normal menstrual schedule, then there's nothing to worry about. If bleeding occurs outside of your expected menstrual schedule, it may also be due to:
Side effects of drugs (eg NSAIDs) Stress, fatigue Endometriosis Uterine polyps Pelvic inflammatory disease Blood clotting disorders, etc. The danger or not of the condition you are experiencing can only be known after the exact cause of the complaint has been identified. So, try to see a doctor right away.
You can follow these tips first to relieve your complaints:
Compress tight chest with warm water Eat regularly, little but often Reduce spicy food, coconut milk, gas, caffeine Drink lots of warm water If you have a history of allergies, avoid allergy triggers Keep your intimate organs clean Reduce stress and fatigue Hopefully help yes..
dr. Nadia Nurotul Fuadah
I hope this helps.
dr. Nadia Nuro